# SDR DLL10952494

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 3 Engine
- Component: M06157
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FLT LEVEL 330, NR 3 OIL PRESSURE WENT TO ZERO FOLLOWED BY LOSS OF THRUST. NR 3 ENG SHUT DOWN, OIL QTY AND TEMP NORMAL.  FOUND NR 3 GEARBOX FAILED.  REPLACED GEARBOX, RETURNED TO SERVICE.
